# SDR SWIA201335223

- Difficulty date: November 10, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 27,620 hours, 23,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LIGHT IS BURNED OUT.  FLT 5243 RELAMPED.
